# SDR CALA2022122103456

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 2024T3160
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FWR AREA AT FR 66 HAVE CORR. AROUND HO LE. PER HAECO LCQ N/R 9294490/38490.   R2 DOOR SILL FWR AREA AT FR66 HAS BEEN REPAIRED IAW A319 SRM 53- 41-14-300-001 REPAIR PRINCIPLE 6. DOT REMOVED.
